Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Having erectile dysfunction, premature ejaculation and feels to urinate, back pain after urination. Any solution?

when I sexually excited, then some liquid comes out, at that moment I have to urinate, after urination I feel pain below the back. My erection is not last long time and when I masturbate 7 days after, my semen volume is low and I think my sperm concentration is also. When I was going to mate with my girlfriend my penis is not erected fully. Whenever I feel my penis is erected, then I have to urinate. What will I do now....
Asked On : Thu, 28 Jun 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response

When one is sexually excited, there are secretions that are released from the local glands present in the external genitalia. This is normal.

Pain in the back after urination may be due to obstruction due to a stone or calculi.

You also seem to have erectile dysfunction. Good communication with your partner is required for this. Also, remove any misconceptions on your sexual life.

It is wise to consult an urologist for all your present concerns.

I wish you speedy recovery.

Answered: Thu, 28 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor